fatigue

deborahjane
deborahjane Member Posts: 165
i have been feeling really tired for 3 days cant keep awake feels like im going to have headache muzzy head.shoulders relly stiff,cant even read cause i fall asleep.does any one else get this.i feel like going to bed forever(

Comments

  • helpline_team
    helpline_team Posts: 2,252
    edited 30. Nov -1, 00:00
    Hello Deborahjane
    Fatigue is a common symptom of many kinds of arthritis especially the auto immune ones like rheumatoid. It can be due to the inflammation in your body, to anaemia, or just the sheer effort it takes to do things when you live with arthritis.
    If you are taking a DMARD, have you been on the same one for a long time? If so it might be a good idea to talk to your doctors about a change of medication.
    Pace yourself carefully during this time - prioritise tasks and take regular breaks, try to eat well and find a good balance between rest and exercise. Don't let your joints stiffen up.
    I'm sure many of our forum users feel like you do at times and I expect some of them will reply with their tips for coping.
    We have some factsheets about managing fatigue that I can post to you if you send us either a private message or an email to [email protected] with your address.
    Best wishes
    Val
  • twiggypuss
    twiggypuss Member Posts: 14
    edited 30. Nov -1, 00:00
    Just a thought: are you taking any painkillers containing codeine or dihydrocodeine? They are notorious for making you drowsy.
  • suzster
    suzster Member Posts: 1,328
    edited 30. Nov -1, 00:00
    i've been feeling more tired than usual for about a week now, i know the rheumatoid arthritis does cause me to feel tired but i would say i've been even more tired recently, i actually fell asleep on satuday when my little one had her nap, not something i usually do!
    yes pacing yourself is a good idea, i struggle with that one though, i try to do everything when i feel good then regret it later, oh well!!
    take care and talking to your dr about meds might be wirth a try, sorry, i'm not much help am i?!!
    sue
  • deborahjane
    deborahjane Member Posts: 165
    edited 30. Nov -1, 00:00
    i have been taking co dydromol but only one at night.put me of taking them now feel all headachy and tired.
  • englishrose
    englishrose Member Posts: 99
    edited 30. Nov -1, 00:00
    You have my sympathy. Been having prolems because cannot take antiin flam - been going on for months. Some days it is hard to make the effort to do anything. I have never suffered such mind boggling fatigue in all my life. However there is a light at the end of the tunnel - going for first assessment for anti-tnf on Tuesday. I feel this is my last chance saloon - if they refuse this I am not sure they have any other ammo. But for the moment I will think positive. Only advice I have is listen to your body and pace yourself. I know, easier said than done. Hope you perk up v.soon.
  • janie68
    janie68 Member Posts: 1,186
    edited 30. Nov -1, 00:00
    Hi,

    It takes it's toll doesn't it? You feel like you are walking, well shuffling through mud and all you want to do is lie down forever.

    Could you be heading for a flare? For me it is a sign, so I now give in and it seems to prepare me for what is coming.

    Pace yourself, slow down, rest up all you can, your body is telling you to.

    Hope that you feel more like your self soon

    Janie